Robust maximization of asymptotic growth
Constantinos Kardaras and
Scott Robertson
LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library
Abstract:
This paper addresses the question of how to invest in a robust growth-optimal way in a market where the instantaneous expected return of the underlying process is unknown. The optimal investment strategy is identified using a generalized version of the principal eigenfunction for an elliptic second-order differential operator which depends on the covariance structure of the underlying process used for investing. The robust growth-optimal strategy can also be seen as a limit, as the terminal date goes to infinity, of optimal arbitrages in the terminology of Fernholz and Karatzas.
Keywords: asymptotic growth rate; robustness; generalized martingale problem; optimal arbitrage (search for similar items in EconPapers)
JEL-codes: G10 (search for similar items in EconPapers)
Date: 2012-10
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8)
Published in Annals of Applied Probability, October, 2012, 22(4), pp. 1576-1610. ISSN: 1050-5164
Downloads: (external link)
http://eprints.lse.ac.uk/44994/ Open access version. (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ehl:lserod:44994
Access Statistics for this paper
More papers in LSE Research Online Documents on Economics from London School of Economics and Political Science, LSE Library LSE Library Portugal Street London, WC2A 2HD, U.K.. Contact information at EDIRC.
Bibliographic data for series maintained by LSERO Manager ().